# SDR FDEA202106151770

- Difficulty date: June 15, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, PUNTURE ON FLOOR BOARD STA 775 BL 0 (MARKED #16) FABRICATED NEW FLOOR BOARD PER SRZ-25-005
